Crestor and Weight gain - from FDA reports
Weight gain is found among people who take Crestor, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure. This review analyzes which people have Weight gain with Crestor. It is created by eHealthMe based on reports of 95,339 people who have side effects when taking Crestor from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
95,339 people reported to have side effects when taking Crestor.
Among them, 1,805 people (1.89%) have Weight gain
Number of reports submitted per year:
Time on Crestor when people have Weight gain *:
- < 1 month: 21.37 %
- 1 - 6 months: 38.46 %
- 6 - 12 months: 12.82 %
- 1 - 2 years: 8.55 %
- 2 - 5 years: 13.68 %
- 5 - 10 years: 5.13 %
- 10+ years: 0.0 %
Gender of people who have Weight gain when taking Crestor *:
- female: 69.17 %
- male: 30.83 %
Age of people who have Weight gain when taking Crestor *:
- 0-1: 0.07 %
- 2-9: 0.0 %
- 10-19: 0.28 %
- 20-29: 0.35 %
- 30-39: 2.62 %
- 40-49: 12.19 %
- 50-59: 27.85 %
- 60+: 56.63 %
Top conditions involved for these people *:
- High Blood Pressure (214 people, 11.86%)
- Depression (141 people, 7.81%)
- Rheumatoid Arthritis (127 people, 7.04%)
- Type 2 Diabetes (114 people, 6.32%)
- Diabetes (108 people, 5.98%)
Top co-used drugs for these people *:
- Aspirin (201 people, 11.14%)
- Nexium (190 people, 10.53%)
- Lyrica (161 people, 8.92%)
- Synthroid (160 people, 8.86%)
- Plavix (153 people, 8.48%)
Top other side effects for these people *:
- Fatigue (301 people, 16.68%)
- Joint Pain (240 people, 13.30%)
- Breathing Difficulty (238 people, 13.19%)
- Pain (216 people, 11.97%)
- High Blood Pressure (216 people, 11.97%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain when taking Crestor?
- Check symptoms - is weight gain caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWeight gain and drugs with ingredients of rosuvastatin calcium.
Expand the study to include reports from both FDA and eHealthMeWeight gain and Crestor from FDA and eHealthMe reports
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from Crestor 100,285 users)
Weight gain has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 128,993 Weight gain patients).
Browse all side effects of Crestora b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
What would happen?
Questions to the study
Hello. I've been taking Crestor for 4-6 months now and for the last 2 months I've had 3 fevers. My last one lasting for 7 days. Ive been masking my symptoms with Tylenol or Advil but the doctors can't seem to find anything wrong. Anyone else been through this?
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
User reviews to the study
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I've been taking Wellbutrin and found the generics don't work for me but the original drug works well. About a month and a half ago on Drs advice I began taking Crestor. Since then I have become more and more depressed and anxious. As if I weren't taking the Wellbutrin at all. Has anyone ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...